Re. Heparin trial

Sorry I didn't get to answer your posts until now, thank u for all your replies,I've been driving 120mile roundtrip to see my mother in hospital and get very tired. I'll explain myself properly this time. I have cerebral vasculitis lupus+aps. And I've been getting a lot of headaches +nausea +sore skin around my face and feeling quite unwell. It feels like the aspirin is'nt working anymore, so the prof. Thought it would be better to admit me for aheadscan and start the heparin +cyclophosphamide.and if that doesn't work he will give me Rituximab. Has anyone had any hairloss with the cyclo? Thanks elfie

7 Replies

  • Hi again,

    So it is a professor of APS that is treating you. OK. I think Mrs BL that answered you yesterday could answer if you put a question to her. I know nothing of those drugs. I only have 4 antibodies in high titres and I am on warfarin

    Best wishes from Kerstin in Stockholm

  • Thanks for your reply Kerstin I will communicate with Mrs bl. It's all a bit scary I feel that I'm not in rally in control anymore, I know that sounds rather silly but that's how it feels. Many thanks Elfie

  • Hi, It is not at all silly! We understand. It is important to talk to a doctor that knows about APS.

    Good luck from Kerstin

  • Hi Elfie, that makes sense now why you are having cyclosphomide which is treatment for vasculitis. My hair thinned out but wasn't to noticeable. I already had very thick hair so that helped. Are you having infusions or tablet form? I had infusions which started off not to bad but as I progressed I felt more tired afterwards. You need more time to rest. I hope you have someone to assist you. I wish you the best. Take care. Carmen perth australia

  • Thank u kerstin and carmen it's nice to have support on this forum, it makes me feel much better all the best elfie

  • Hi Elfie - Is your Prof a specialist in APS or Lupus?

  • Best of luck with your trial! MaryF

You may also like...